# SDR 2005000008

- Difficulty date: July 2, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N630AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46596
- Aircraft time: 80,031 hours, 20,706 cycles
- Engine: Ge CF650C2B
- Engine time: 6,619 hours, 1,191 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Part number: 9068M40G01
- Part serial: NSN
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE ON T/O LOST POWER FROM 111.5 PERCENT TO 92.1 PERCENT ENGINE FAIL LIGHT CAME ON ABORTED T/O DUE TO LOSS OF N1 POWER.  INSPECTED NR 2 ENGINE FOUND 14TH STAGE HIGH PRESSURE DUCT RUPTURED.  REMOVED AND REPLACED PER MM 75-20 PERFORMED HIGH POWER RUN PER JRH, OPS CHECKED NORMAL.
